# SDR DXTA2025013102148

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 9,443 hours, 5,478 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

R ENG OIL PRESS LOW CAS: ON CLIMBOUT, RIGHT ENGINE OIL PRESSURE LOW RED CAS ILLUMINATED WITH AN ASSOCIATED OIL PRESSURE INDICATION OF 41 PSI. FOLLOWED QRH AND PERFORMED PRECAUTIONARY SHUT-DOWN OF RIGHT ENGINE DUE TO CONTINUED DECREASE IN OIL PRESSURE.  LANDED WITHOUT ISSUE. LOWEST OIL PRESSURE OBSERVED PRIOR TO ENGINE SHUTDOWN WAS 21 PSI. CORRECTIVE ACTION: SERVICED ENGINE WITH 5 QTS OF OIL. PERFORMED MULTIPLE HIGH POWER ENGINE RUNS. NO DEFECTS NOTED. IAW CL-350 AMM 79-21-00
